Homology, Homotopy and Applications

Volume 17 (2015)

Number 2

Homology of non-$k$-overlapping discs

Pages: 261 – 290

DOI: https://dx.doi.org/10.4310/HHA.2015.v17.n2.a13


Natalya Dobrinskaya (Université Catholique de Louvain, Louvain-la-Neuve, Belgium; and Vrije Universiteit, Amsterdam, The Netherlands)

Victor Turchin (Department of Mathematics, Kansas State University, Manhattan, Ks., U.S.A.)


In this paper we describe the homology and cohomology of some natural bimodules over the little discs operad, whose components are configurations of non-$k$-overlapping discs. At the end we briefly explain how this algebraic structure intervenes in the study of spaces of non-$k$-equal immersions.


little discs operad, bimodule, configuration space

2010 Mathematics Subject Classification

05E18, 18D50, 57R40, 57R42

Published 3 December 2015